# SDR IPXA2025022001204

- Difficulty date: January 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Angle
- Part number: 65B20343502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - ANGLE , MAIN DECK STA 500 LBL 40 (REPAIR).  REPAIR DAMAGE AREA I.A.W UPS EO-92797-REQ1 REV.1  JOB COMPLETED.
